Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Brown discharge after few days of periods, What it could be ?

Had my period almost about two weeks ago now for the past fews days noticing some brown discharge what could it be?
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Welcome to spotting is called midcycle spotting .It is seen at the time of ovulation.It occurs approximately 14 - 16 days after the last menstrual period. the bleeding usually lasts for only 2-3 hours and may be so slight as to cause only a brownish discharge that stains the underclothes. Occasionally it may last for 1 to 2 days but even then only a brown discharge with a few spots of red may be seen. Heavy bleeding is rare. A little blood tinging the profuse clear mucus secreted at this time is more common. Also if you are on oral pills that can cause mid cycle bleed.take care.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor